# SDR AALA20002050

- Difficulty date: December 9, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Valve
- Part number: 10328051
- Condition: Defective
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1319 - EN ROUTE DFW-PDX, SHORTLY AFTER DEPARTURE DETECTED AIRCRAFT WOULD NOT PRESSURIZE.  AIR INTERRUPTED, RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED PRESSURIZATION VALVE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
